Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had inquinal hernia surgery, penis and scrotum got red, itchy, swollen. Allergy?

i Just had inquinal hernia surgery 4 days ago. On day 2 my Penis and scrotum got red and itchy and now my penis is extremely swollen and red. And my penis and scrotum itch. The urgent care doctor said it was an allergy of some kind, but allergy medicines are not helping and the penis is still very swollen and uncomfortable.
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
the medicines used during surgery antibiotics painkillers paracetamol brufen vitamins dietry suppliments or antibiotic any medicine can cause this
it will take 3 - 4 week after stoping all the medicines used after and during surgery which caused allergy reaction
even if the antiallergics are taken they can take 3 wk
drink lot of warm water to flush out the effect of drugs causing allergies
take fexofenadine 120 mg morning and tab atarax 10 mg at night
apply quardiderm ointment over the affected area 3 - 4 times in a day\
keep area dry and airy
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor